# SDR ASAA0843477

- Difficulty date: September 7, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 35,251 hours, 19,249 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 571411
- Condition: Stiff
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS L1 DOOR GUST LOCK IS DIFFICULT TO RELEASE.  OPS CHECK OF L1 DOOR GUST LOCK GOOD.  LUBRICATED AND NO DEFECTS FOUND.
